# SDR JJBA367PH33001

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 27,177 hours, 38,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK EMERGENCY LIGHTS ON CEILING AT ROW 7 ARE NOT WORKING.  R & R LIGHT BULB OPS CHECK WAS SATISFACTORY.
